Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i1.60
pages 44-54

Investigation of the Stability of Continuous Dynamic Systems

O. P. Gavril'chenko
Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

RÉSUMÉ

Sufficient conditions for asymptotic stability of continuous dynamic systems have been studied. The results obtained are based on the concept of the spectral radius of the exponential of a multivalued mapping of a special type.

RÉFÉRENCES

  1. Kuntsevich, V. M. and Pokotilo, V. G., The Stability of Invariant Sets of Nonlinear Discrete Systems.

  2. Kuntsevich, V. M. and Pokotilo, V. G., On the Stability of Discrete Systems near the Multivalued Equilibrium.

  3. Filippov, A. F., Differentsial'nye uravneniya s razryvnoi pravoi chast'yu (Differential Equations with a Discontinuous Right-Hand Side.

  4. Polovinkin, E. S., Teoriya mnogoznachnykh otobrazhenii (Theory of Multivalued Mappings).

  5. Smirnov, G. V., K teorii analiticheskogo konstruirovaniya regulyatorov (Notes of the Theory of Analytical Design of Regulators).

  6. Demidovich, B. P., Lektsiipo matematichheskoi teorii ustoichivosti (Lectures on the Mathematical Theory of Stability).


Articles with similar content:

TWO-DIMENSIONALLY PERIODIC GRATINGS. PART 3: ELEMENTS OF THE SPECTRAL THEORY
Telecommunications and Radio Engineering, Vol.72, 2013, issue 5
L. G. Velychko, Yuriy Sirenko, A.A. Kryvchikova
Identification Principles of Deterministic Base in Chaotic Behavior of Systems
Journal of Automation and Information Sciences, Vol.37, 2005, issue 11
Sergey K. Gorbunov, Valentin A. Chernomorets
Behavior of Eigenfrequencies of Diffraction-Coupled Open resonators: Investigations of Some Limiting Cases
Telecommunications and Radio Engineering, Vol.55, 2001, issue 1
P. N. Melezhik
Spectral Analysis of Time Series with Rhythmic Structure
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
I. N. Yavorskiy, I. Yu. Isaev
Technical Stability Conditions for Controlled Distributed Parameter Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Konstantin S. Matviychuk